ha year ago he took thyroid-s,and now I have chronic gastroenteritis

and swollen liver and fat,

I do not know if it has to do ,

but I do not feel well,it hurts my chest center ,stomachache and liver punctures,I need air,I do not know if it has to do with thyroid-s,It does not appear that stabilizes the tsh,

with two grains I'm hyper,

1 3/4 I'm going to hypothyroidism,

ufff!! it's complicated

3 Replies

  • What do you mean by being hyper? You have hyper symptoms? Or you have a low TSH? TSH is utterly meaningless once you are on thyroid hormone replacement, it doesn't matter if it goes low. What is important is the FT3. Do you have the FT3 tested? On Thyroid S, the TSH will tell you little about your thyroid status, unless it is high - which would mean that you're under-medicated. But a low TSH does not automatically mean over-medicated.

    It is complicated if you go by the TSH, of course. But if you go by the FT3 and how you feel, it's much simpler. :)

  • if I have the tsh 0.16 t3 is well within range but do not feel good,

    so low.

    the question is whether thyroid.s,

    It affects the liver and stomach

    thanks for everything

  • The TSH doesn't make you feel anything at all. The only thing it affects is the thyroid gland. It rises to stimulate the thyroid to make more hormone, and drops when it perceives there is enough T3 in the blood - that is to say, enough T3 for the pituitary.

    You are taking Thyroid S, which contains T3. It's normal for the TSH to be low when you are taking T3. It is over-range T3 that causes hyper symptoms - although it doesn't make you hyper, because you are actually hypo. TSH itself does not cause symptoms.

    A 'normal' dose of any thyroid hormone replacement of any kind is necessary for good health, be it the stomach, the liver, or anything else. Over-dosing may adversely affect stomach and liver, but a reasonable dose will be good for them. Every cell in the body needs thyroid hormones.

You may also like...